Title

Guowei Yang author2 author3

TBD mathscidoc:1909.43025

journal, 123, (233), 666, 1997.7
abstract
No keywords uploaded!
[ Download ] [ 2019-09-28 16:35:23 uploaded by G_word ] [ 9 downloads ] [ 0 comments ]
@inproceedings{guowei1997title,
  title={title},
  author={Guowei Yang, author2, and author3},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190928163523932546517},
  booktitle={journal},
  volume={123},
  number={233},
  pages={666},
  year={1997},
}
Guowei Yang, author2, and author3. title. 1997. Vol. 123. In journal. pp.666. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190928163523932546517.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved